# SDR FDEA202006051135

- Difficulty date: June 5, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,612 hours, 24,718 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20046
- Part serial: SA00461
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 5,147 hours, 3,524 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GEAR WOULD NOT RETRACT.  RAN QRH, PROBLEM RESOLVED.  NOTED AUTOBRAKES "RTO" DID NOT MOVE TO THE  "OFF" POSITION AFTER LIFTOFF.  REMOVED AND REPLACED RIGHT MAIN GEAR TRUCK POSITIONER ACTUATOR REF AMM 32-32-15-4. LEAK AND OPS CHECKS GOOD.  OK FOR SERVICE.
